RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 2, Pages 313–316 (Mi mz2492)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Asymptotics of the eigenvalues of two-diagonal Jacobi matrices

R. V. Kozhan

Ivan Franko National University of L'viv

DOI: https://doi.org/10.4213/mzm2492

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:2, 283–287

Bibliographic databases:

Received: 15.06.2004

Citation: R. V. Kozhan, “Asymptotics of the eigenvalues of two-diagonal Jacobi matrices”, Mat. Zametki, 77:2 (2005), 313–316; Math. Notes, 77:2 (2005), 283–287

Citation in format AMSBIB
\Bibitem{Koz05}
\by R.~V.~Kozhan
\paper Asymptotics of the eigenvalues of two-diagonal Jacobi matrices
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 2
\pages 313--316
\mathnet{http://mi.mathnet.ru/mz2492}
\crossref{https://doi.org/10.4213/mzm2492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2157099}
\zmath{https://zbmath.org/?q=an:1082.15021}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 2
\pages 283--287
\crossref{https://doi.org/10.1007/s11006-005-0028-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144376086}


Linking options:
  • http://mi.mathnet.ru/eng/mz2492
  • https://doi.org/10.4213/mzm2492
  • http://mi.mathnet.ru/eng/mz/v77/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malejki M., “Asymptotics of large eigenvalues for some discrete unbounded Jacobi matrices”, Linear Algebra Appl., 431:10 (2009), 1952–1970  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Malejki M., “Approximation and asymptotics of eigenvalues of unbounded self-adjoint Jacobi matrices acting in $l^2$ by the use of finite submatrices”, Cent. Eur. J. Math., 8:1 (2010), 114–128  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Sheipak I.A., “O spektre operatora yakobi s eksponentsialno rastuschimi matrichnymi elementami”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 6, 15–21  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:247
    Full text:107
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020